# SDR P2EA98261

- Difficulty date: November 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N219US
- Make and model: Boeing 737281
- Aircraft serial: 20414
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 360
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SJO - RIGHT FRAME CRACKED, AT E/E COMPARTMENT INTERNAL STRUCTURE AT BS 360, STRINGER 20 RT DEFECT SIZE LENGTH 3 INCHES.  REPAIRED FUSELAGE FRAME SECTION AT BS 360, BETWEEN STRINGER 19 RT AND STRINGER 21 RT PER 51-40-3, FIG 1, DETAIL I.  (M)
